# SDR SWAA2021102723715

- Difficulty date: September 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES.  FABRICATED REPAIR PLIES AND INSTALLED, LEAK CHECKED GOOD IAW SRM 51-70-04-2R-9.PARA 4.J-M.
